# SDR 2002UALA01254

- Difficulty date: July 30, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBEAM UPPER CAP CORRODED, STATION 324 RBL 42.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR STRAP.
